MAUDE Adverse Event Report: SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION DUAL LUMEN CANNULA DL31F-V0

SPECTRUM MEDICAL S.R.L. QUANTUM PERFUSION DUAL LUMEN CANNULA DL31F-V0
Model Number DL31F-V0
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 10/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information related to be event available after investigation of the returned device, which could be addressed in a follow-up report.According to available information, there were consequences for the patient that were resolved by surgery.
 
Event or Problem Description
A cannula go through the rv of a patient.This cannula was placed 7 days prior with no issues.On insertion a small kink was noticed at the insertion site, i informed them to take down the suture and resecure as there was likely too much forward pressure on the cannula.7 days later, the cannula kinked internally and pushed through the rv free wall, requiring the patient to go to surgery.The cannula was removed and the hole was repaired.The patient was then placed on another device.
 
Event or Problem Description
 
Additional Manufacturer Narrative
For the results of the investigation activities refer to investigation report attached (b)(4).

Brand Name
QUANTUM PERFUSION DUAL LUMEN CANNULA DL31F-V0
Common Device Name
DUAL LUMEN CANNULA
Manufacturer (Section D)
SPECTRUM MEDICAL S.R.L.
via di mezzo, 23
mirandola, modena 41037
IT  41037
Manufacturer (Section G)
SPECTRUM MEDICAL SRL
via di mezzo 23
mirandola, modena 41037
IT   41037
Manufacturer Contact
raffaella tommasini
via di mezzo, 23
mirandola, modena 41037
IT   41037
MDR Report Key20755721
Report Number3016746283-2024-00005
Device Sequence Number9303048
Product Code DWF
UDI-Device Identifier08051160300792
UDI-Public08051160300792
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K221353
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Remedial Action Replace
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/30/2025
Device Model NumberDL31F-V0
Device Lot NumberF000079
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2024
Supplement Date Received by Manufacturer10/30/2024
Initial Report FDA Received Date11/22/2024
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown